Looking for some advice

I'm struggling big time i now weigh more than I did before joining a diet class just getting on track and I end up with the flu that has floored me I'm on nexium a tab for hitus hernia I'm also suffering from depression and I'm on serequel 600 mg zopliclone 7.5 mg trazadone 300 mg diazepam 5 mg 3 x daily and have stones in my gallbladder and fatty tissue on my liver personally I think I should be shot but I'm trying hard but all my meds contribute to my weight any one else having these problems thank you

11 Replies

  • I have just read a testimonial by someone who started doing regular exercise and it improved her mood so much that she was able to get of the antidepressants a few months into the new regime (I don't know your history or hers and am not a health professional). Maybe start walking or if your condition allows the Couch to 5K running programme from NHS is excellent. Good luck!

  • I've been walking 6 miles 3 days and trying to get to the gym 3 days I'm bipolar and have a personality disorder I've also tried coming off my meds but end up in hospital for weeks/ months getting stabilised agn Thank you for taking time to respond x

  • In that case massive congratulations on being able to stick to such a sophisticated exercise routine! I know (second hand, but from quite close to someone with a similar package although different drugs) how difficult it can be to do things regularly.

  • Don't stop the meds without medical advice!

    But, having said that, if exercise is an available option GoForIt. Just doing the Fitness & flex exercises every few hours can be a real mood booster.

    It's amazing what just stand up sit down repeated 7 times an hour without using your arms to assist can do. No least because doing it without any reason feels so ridiculous!

    Go ahead, laughing to and/or at yourself can feel so good.

    Love yourself and if you want to cut the meds. do it VERY SLOWLY. i cut mine 1 pill a week not a day, waiting a week before cutting another different one then another week before doing it again so you are only losing the effect of one drug at a time. If you feel unwell reinstate the last one you gave up and wait 4 weeks before trying to cut that one again.

    We are care about you,

  • It can be really tough to lose weight when you are on medication. There have been several discussions on this, I hope you may find something useful on this link.


  • Thank you for that bit of advice it really helps :)x

  • Thank you so much I'll have a look into that :)x

  • Have you tried cutting out sugar and 'white' carbs, like cereal and bread? NAFLD seems to be caused by too much refined carbohydrate and added fructose (found in drinks like soda, and some processed foods). Perhaps cutting out all wheat flour may be another option to try, gluten has been linked to gall bladder problems, depression and other mental health problems, although I'm not sure how common this may be.

    Good luck with everything.

  • Thank you Penel I will try that I do drink a lot of diet sodas so I will start by cutting that out and the carbs :)x

  • Really understand just how you must be feeling, but hold on,...YOU CAN DO THIS, you're stronger than you think, so don't let anything stand in your way, NOTHING has the right to pull you down, you have a choice, make it the choice that YOU win, not the depression, or anything else.

    I too have a hiatus hernia, have had spinal surgery, felt down...etc etc...& am not having much success with losing the pounds, but am I going to give up, NO WAY, just because things haven't gone well this week, dosen't mean I can't change that over the next month,...I'm just gonna keep going/keep trying until I win....so you just do the same,...best of luck....

  • yeah I'm a bit more positive today I'm going to draw a line under the past few weeks- and start agn thank you for your reply :)x

You may also like...